# SDR ABXA9500805

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228196
- Condition: Corroded
- Location: Fs 1197-1244
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE RIGHT AFT FUSELAGE SKIN PANEL FROM FS 1197 TO FS 1244, CORRODED UNDER THE RAIN GUTTER.  REPLACED SKIN PANEL IAW DC-9 SRM CHAPTER 51-30-2.
